MAUDE Adverse Event Report: Medtronic Ireland ATK TURBOHAWK SMOOTH; CATHETER, PERIPHERAL, ATHERECTOMY

Medtronic Ireland ATK TURBOHAWK SMOOTH; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number TH-LX-M
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
ATK TURBOHAWK SMOOTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50805233
Report Number9612164-2026-04688
Device Sequence Number18306116
Product Code MCW
UDI-Device Identifier00763000918934
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTH-LX-M
Device Lot Number0013133136
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale